Rigidity of harmonic measure

Volume 150 / 1996

I. Popovici, A. Volberg Fundamenta Mathematicae 150 (1996), 237-244 DOI: 10.4064/fm-150-3-237-244


Let J be the Julia set of a conformal dynamics f. Provided that f is polynomial-like we prove that the harmonic measure on J is mutually absolutely continuous with the measure of maximal entropy if and only if f is conformally equivalent to a polynomial. This is no longer true for generalized polynomial-like maps. But for such dynamics the coincidence of classes of these two measures turns out to be equivalent to the existence of a conformal change of variable which reduces the dynamical system to another one for which the harmonic measure equals the measure of maximal entropy.


  • I. Popovici
  • A. Volberg

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image